Alert archive / Texas / Red Flag Warnings in 2024
Red Flag Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Feb 3, 2024, 2:10 AM CST for Val Verde County, Texas. It took effect at Feb 3, 2024, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2024, 2:10 AM CST (08:10 UTC)
- In effect from
- Feb 3, 2024, 12:00 PM CST
- Expired
- Feb 3, 2024, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969 WWUS84 KEWX 030810 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 210 AM CST Sat Feb 3 2024 TXZ183-032100- /O.NEW.KEWX.FW.W.0003.240203T1800Z-240204T0000Z/ /O.CON.KEWX.FW.A.0003.240204T1500Z-240205T0300Z/ Val Verde- 210 AM CST Sat Feb 3 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY FOR VAL VERDE COUNTY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY ALONG THE RIO GRANDE... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 6 PM CST this evening. A Fire Weather Watch remains in effect for Sunday... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ202-217-218-228-032100- /O.CON.KEWX.FW.A.0003.240204T1500Z-240205T0300Z/ Kinney-Maverick-Zavala-Dimmit- 210 AM CST Sat Feb 3 2024 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY ALONG THE RIO GRANDE... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
777 WWUS84 KEWX 031828 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1228 PM CST Sat Feb 3 2024 TXZ183-040300- /O.UPG.KEWX.FW.A.0003.240204T1500Z-240205T0300Z/ /O.NEW.KEWX.FW.W.0004.240204T1500Z-240205T0300Z/ /O.CON.KEWX.FW.W.0003.000000T0000Z-240204T0000Z/ Val Verde- 1228 PM CST Sat Feb 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY FOR VAL VERDE COUNTY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 9 PM CST Sunday. The Fire Weather Watch is no longer in effect. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ202-217-218-228-040300- /O.UPG.KEWX.FW.A.0003.240204T1500Z-240205T0300Z/ /O.NEW.KEWX.FW.W.0004.240204T1500Z-240205T0300Z/ Kinney-Maverick-Zavala-Dimmit- 1228 PM CST Sat Feb 3 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 9 PM CST Sunday. The Fire Weather Watch is no longer in effect. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 3, 2:05 AM CST, 5 minutes earlier.
Area forecast discussion, Feb 3, 2:05 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 205 AM CST Sat Feb 3 2024 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (Today through Sunday) Issued at 205 AM CST Sat Feb 3 2024 A second round of thunderstorms has developed near and west of the Interstate 35 corridor over the last hour, close to where latest HRRR runs indicated. These storms will pose a small hail risk as they continue east through the overnight hours, with an isolated severe hail producer or two possible. We will also be watching closely for additional heavy rainfall and flood potential into Coastal Plains as these storms move across. The storms should exit east of the forecast area by around 7-9 AM. Breezy and dry conditions develop late morning into the afternoon, becoming windy along the Rio Grande and portions of the southern Edwards Plateau, where gusts between 40-50 mph are possible. A Wind Advisory is in effect for Val Verde, Edwards, and Kinney Counties. A slight reduction in wind speeds is forecast early this evening. However, guidance shows wind speeds increasing again late tonight and especially into Sunday morning. HREF probabilities of wind gusts greater than 40 mph increase to around 80% overnight across portions of the Hill Country, southern Edwards Plateau, and Rio Grande. These probabilities expand into portions of the I-35 and I-37 corridors Sunday morning. Some probabilities of over 50% exist for wind gusts greater than 50 mph develop in pockets of the western Hill Country, southern Edwards Plateau, and Rio Grande Sunday morning. A Wind Advisory is highly likely for portions of the area overnight and Sunday. Mild temperatures today and Sunday with highs in the upper 60s to mid 70s. && .LONG TERM... (Sunday night through Friday) Issued at 205 AM CST Sat Feb 3 2024 The upper level low will deepen into the northeast Gulf of Mexico Sunday night and Monday as upstream ridging amplifies just west of the area. This will send some wrap around cloud cover into northeast portions of the forecast area Sunday night and Monday, and a very slight chance of isolated sprinkles across Williamson, Lee and Fayette counties. The ridging aloft builds over the area Tuesday then slides east Wednesday. The next upper level system approaches from the west Thursday into Friday. There is low confidence in timing of this feature, associated cold front, and rain chances Thursday through next Saturday. A moisture return does look to take place Thursday ahead of it. Slightly cooler temperatures on Monday, with highs in the low 60s to around 70. Mild temperatures are forecast Tuesday through Friday with highs in the upper 60s to mid 70s. && .AVIATION... (06Z TAFS) Issued at 1053 PM CST Fri Feb 2 2024 SHRA/TSRA will continue around the I-35 sites for the next few hours and have VCTS/VCSH mention. There may be TEMPOs reduced CIGs/VSBYs, though too short to mention. Otherwise, VFR flying conditions will prevail through Saturday night. Winds gradually become northwesterly at 5 to 10 KTs then increase to westerly at 15 to 30 KTs with gusts to 40 KTs at KDRT and 10 to 20 KTs with gusts to 30 KTs at the I-35 sites on Saturday. && .FIRE WEATHER... Issued at 205 AM CST Sat Feb 3 2024 Strong west to northwest winds will develop across the Rio Grande and southern Edwards Plateau today. Wind gusts around 35 to 40 mph are likely and will combine with humidity in the teens across Val Verde County to produce critical fire weather conditions. Elevated to near- critical fire weather conditions will exist today elsewhere across the southern Edwards Plateau and Rio Grande. While there was some beneficial rainfall along the Rio Grande yesterday and overnight, it occurred in basically two stripes. One in far southern Val Verde into Kinney counties and another in southern Maverick County. There are many areas across Val Verde and across northern Maverick counties that received no rainfall or just a few hundredths. Dimmit did receive more widespread beneficial rain. Given this spotty nature of the rainfall and the degree of wind today, we are issuing a Red Flag Warning for Val Verde County. The more concerning window for fire weather remains Sunday as wind speeds increase above 20 mph for most of the area with some 25 to 35 mph sustained speeds in the Rio Grande Plains and Edwards Plateau. Gusts will be even higher as high as 50 mph. Humidity will fall below 20 percent across much of the Rio Grande Plains and into portions of the southern Edwards Plateau. Critical fire weather conditions are expected and a Fire Weather Watch remains in effect for these areas on Sunday. Farther east, the humidity levels will not be as low and we have seen recent heavy rainfall to curtail any near-critical or critical fire weather threat. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 49 67 48 / 10 0 0 0 Austin Bergstrom Intl Airport 71 48 68 48 / 10 0 0 0 New Braunfels Muni Airport 72 48 70 47 / 10 0 0 0 Burnet Muni Airport 67 46 65 46 / 0 0 0 0 Del Rio Intl Airport 73 54 74 47 / 0 0 0 0 Georgetown Muni Airport 69 49 65 48 / 10 0 0 0 Hondo Muni Airport 70 49 71 47 / 0 0 0 0 San Marcos Muni Airport 71 46 69 47 / 10 0 0 0 La Grange - Fayette Regional 70 48 67 49 / 40 0 0 0 San Antonio Intl Airport 70 50 69 48 / 10 0 0 0 Stinson Muni Airport 72 50 72 49 / 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM this morning to 6 PM CST this evening for Edwards-Kinney-Val Verde. && Short-Term...76 Long-Term...76 Aviation...04
Hazardous weather outlook, Feb 2, 6:37 PM CST, 7 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 637 PM CST Fri Feb 2 2024 TXZ171>173-183>194-202>209-217>225-228-040045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 637 PM CST Fri Feb 2 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Pacific weather system will bring scattered to numerous showers and thunderstorms this evening through the overnight hours. There are levels 1 to 2 of 5 risk for severe storms. The primary risk with any severe storms will be large hail. A secondary risk of isolated damaging wind gusts and isolated tornadoes also exists. There is also a level 1 of 4 risk for excessive rainfall leading to isolated spots of flooding across portions of the Hill Country to along and east of the Interstate 35 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty west to northwest winds and drier air are expected Saturday into Sunday. A Wind Advisory is in effect for far western areas on Saturday and will likely be expanded farther to the east for Sunday. Gusts up to 40 to 50 mph are possible. Critical fire weather conditions are possible along the Rio Grande Saturday and Sunday. A Fire Weather Watch is in effect for this area. It will likely be upgraded to a Red Flag Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 2, 11:21 PM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CST Fri Feb 2 2024
TXZ193-194-209-030615-
Bastrop TX-Fayette TX-Lee TX-
1121 PM CST Fri Feb 2 2024
...Strong thunderstorms will impact portions of eastern Bastrop, Lee
and Fayette Counties through 1215 AM CST
...
At 1120 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Swift to near La Grange to near
Weimar to near Schulenburg. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bastrop, Giddings, La Grange, Smithville, Schulenburg, Lexington,
Fayetteville, Dime Box, Round Top, Fedor, Camp Swift, Circle D-KC
Estates, Paige, Muldoon, Tanglewood, Carmine, Swiss Alp, Northrup,
Rutersville, and Ledbetter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2963 9687 2964 9703 3029 9739 3055 9695
3054 9692 3046 9690 3041 9681 3025 9671
3024 9674 3020 9674 3016 9679 3014 9677
3017 9669 3015 9668 3015 9665 3004 9662
2996 9657
TIME...MOT...LOC 0520Z 245DEG 17KT 3027 9727 2992 9696 2976 9683 2963
9686
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Feb 3, 12:46 AM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1246 AM CST Sat Feb 3 2024
TXZ203-204-030730-
Uvalde TX-Medina TX-
1246 AM CST Sat Feb 3 2024
...A strong thunderstorm will impact portions of northwestern Medina
and east central Uvalde Counties through 130 AM CST
...
At 1245 AM CST, Doppler radar was tracking a strong thunderstorm near
Sabinal, or 19 miles northeast of Uvalde, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hondo, Sabinal, and D'Hanis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2929 9954 2941 9959 2963 9926 2933 9918
TIME...MOT...LOC 0645Z 246DEG 17KT 2936 9951
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYSpecial weather statement, Feb 3, 1:09 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
109 AM CST Sat Feb 3 2024
TXZ218-228-030800-
Dimmit TX-Zavala TX-
109 AM CST Sat Feb 3 2024
...A strong thunderstorm will impact portions of northwestern Dimmit
and southeastern Zavala Counties through 200 AM CST
...
At 109 AM CST, Doppler radar was tracking a strong thunderstorm near
Winter Haven, or 7 miles northwest of Carrizo Springs, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crystal City, Carrizo Springs, Las Colonias, Winter Haven, Chula
Vista-River Spur, Brundage, and Loma Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2850 9998 2863 10003 2892 9962 2865 9941
TIME...MOT...LOC 0709Z 242DEG 23KT 2862 9992
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYSpecial weather statement, Feb 3, 1:20 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
120 AM CST Sat Feb 3 2024
TXZ187-203>205-218-219-030800-
Frio TX-Bexar TX-Uvalde TX-Medina TX-Bandera TX-Zavala TX-
120 AM CST Sat Feb 3 2024
...Strong thunderstorms will impact portions of Medina, southern
Bandera, eastern Uvalde, northeastern Zavala, northwestern Frio and
northwestern Bexar Counties through 200 AM CST
...
At 119 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Hondo to 11 miles northwest of
Frio Town. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hondo, Devine, Castroville, Batesville, Tarpley, Helotes, Fair Oaks
Ranch, Cross Mountain, Lytle, Sabinal, Natalia, Lacoste, Moore,
D'Hanis, Bandera Falls, Noonan, Quihi, Dunlay, Mico, and Government
Canyon State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2891 9969 2962 9959 2973 9879 2972 9874
2973 9873 2973 9871 2974 9870 2974 9862
2924 9877 2924 9878 2925 9880 2909 9881
TIME...MOT...LOC 0719Z 244DEG 35KT 2948 9922 2910 9948
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYSpecial weather statement, Feb 3, 1:39 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
139 AM CST Sat Feb 3 2024
TXZ218-219-228-030845-
Frio TX-Dimmit TX-Zavala TX-
139 AM CST Sat Feb 3 2024
...Strong thunderstorms will impact portions of Dimmit, southern
Zavala and western Frio Counties through 245 AM CST
...
At 139 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cometa to near Chupadera Ranch Airport.
Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, Batesville, Asherton, Chula
Vista-River Spur, Las Colonias, Winter Haven, Brundage, Chaparral
Wildlife Management Area, Light, Carrizo Hill, Divot, Loma Vista,
Gilson Groves, Catarina, Las Vegas, and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2835 10012 2886 9995 2902 9914 2864 9925
2864 9939 2821 9940 2820 10011
TIME...MOT...LOC 0739Z 247DEG 35KT 2867 9993 2822 10010
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYSpecial weather statement, Feb 3, 2:03 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
203 AM CST Sat Feb 3 2024
TXZ203>205-218-219-030900-
Frio TX-Bexar TX-Uvalde TX-Medina TX-Zavala TX-
203 AM CST Sat Feb 3 2024
...Strong thunderstorms will impact portions of Medina, southeastern
Uvalde, northeastern Zavala, northwestern Frio and northwestern Bexar
Counties through 300 AM CST
...
At 203 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Biry to 6 miles southeast of Batesville.
Movement was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Hondo, Devine, Castroville, Batesville, Helotes, Fair
Oaks Ranch, Cross Mountain, Lytle, Natalia, Lacoste, Moore, D'Hanis,
Noonan, Quihi, Dunlay, Mico, Government Canyon State Natural Area,
Pearson, and Sea World.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2892 9965 2946 9930 2962 9898 2956 9899
2955 9897 2956 9893 2972 9878 2972 9874
2973 9873 2973 9871 2975 9865 2922 9871
2925 9880 2909 9881
TIME...MOT...LOC 0803Z 241DEG 23KT 2928 9908 2887 9957
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:47 PM CST | Special Weather Statement | EWX | Maverick | 43 min |
| Feb 2, 6:56 PM CST | Special Weather Statement | EWX | Uvalde | 49 min |
| Feb 2, 7:01 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 59 min |
| Feb 2, 7:29 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 38 min |
| Feb 2, 7:33 PM CST | Special Weather Statement | EWX | Bandera, Kendall | 42 min |
| Feb 2, 7:48 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Comal, Gillespie, Kendall, Kerr | 42 min |
| Feb 2, 8:16 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Guadalupe, Hays, Kendall | 59 min |
| Feb 2, 8:21 PM CST | Special Weather Statement | EWX | Llano | 39 min |
| Feb 2, 8:28 PM CST | Special Weather Statement | EWX | Comal, Guadalupe | 47 min |
| Feb 2, 8:44 PM CST | Special Weather Statement | EWX | Atascosa | 46 min |
| Feb 2, 9:00 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 2, 9:00 PM CST | Special Weather Statement | EWX | Atascosa | 45 min |
| Feb 2, 9:05 PM CST | Special Weather Statement | EWX | Hays | 40 min |
| Feb 2, 9:26 PM CST | Special Weather Statement | EWX | Karnes, Wilson | 49 min |
| Feb 2, 9:48 PM CST | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| Feb 2, 10:10 PM CST | Special Weather Statement | EWX | Dimmit | 50 min |
| Feb 2, 10:13 PM CST | Special Weather Statement | EWX | Gonzales | 47 min |
| Feb 2, 10:34 PM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Feb 2, 10:37 PM CST | Special Weather Statement | EWX | Travis | 23 min |
| Feb 2, 10:52 PM CST | Tornado Warning | EWX | Bastrop, Fayette | 10 min |
| Feb 2, 10:57 PM CST | Special Weather Statement | EWX | Lavaca | 48 min |
| Feb 2, 11:21 PM CST | Special Weather Statement | EWX | Fayette, Lee | 54 min |
| Feb 3, 12:13 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Feb 3, 12:46 AM CST | Special Weather Statement | EWX | Medina | 44 min |
| Feb 3, 1:09 AM CST | Special Weather Statement | EWX | Zavala | 51 min |
| Feb 3, 1:20 AM CST | Special Weather Statement | EWX | Medina | 40 min |
| Feb 3, 1:31 AM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| Feb 3, 1:39 AM CST | Special Weather Statement | EWX | Dimmit, Zavala | 66 min |
| Feb 3, 2:03 AM CST | Special Weather Statement | EWX | Medina | 57 min |
| Feb 3, 2:29 AM CST | Special Weather Statement | EWX | Atascosa, Frio | 61 min |
| Feb 3, 3:40 AM CST | Areal Flood Advisory | EWX | Atascosa, DeWitt, Gonzales, Karnes, Lavaca, Wilson | 6 hr |
| Feb 3, 12:26 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more | 30 hr |
| Feb 3, 12:28 PM CST | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 33 hr |
Nearby
Red Flag Warnings in Texas, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.